ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Кратная интерполяция в подклассах H∞ и базисность рациональных дробей в слабой топологии L∞

Айрапетян, Г. М. (1983) Кратная интерполяция в подклассах H∞ и базисность рациональных дробей в слабой топологии L∞. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 18 (2). pp. 81-96. ISSN 00002-3043

[img]
Preview
PDF
Download (2139Kb) | Preview
    Item Type: Article
    Additional Information: Բազմապատիկ ինտերպոլյացիան H∞-ի ենթադասերում և ռացիոնալ կոտորակների բազիսությունը L∞-ի թույլ տոպոլոգիայում։ Multiple interpolation in the subclasses of H∞ and besisity of rational functions in weak L∞-topology.
    Uncontrolled Keywords: Հայրապետյան Հ. Մ., Hairapetian H. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Dec 2012 14:36
    Last Modified: 22 Jan 2013 15:41
    URI: http://mathematics.asj-oa.am/id/eprint/1506

    Actions (login required)

    View Item